# SDR AALA20121101012

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 37,077 hours, 17,400 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CENTER FUEL WON`T TRANSFER FUEL.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FORWARD CENTER FUEL BOOST PUMP CIRCUIT BREAKER H21 POPPED.  CHECKED FUEL BOOST PUMP AND WIRING PER MM 28-20-07-1.  SYSTEM GROUND CHECKED NORMAL OPERATION.
